| Catalog Number |
ES2818 |
| Medical Device Problem Codes |
Disconnection (1171); Fracture (1260); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the implant was removed and replaced due to the device not operating [inflation issue].Upon incision and minimal dissection, the tubing was exposed, and it was apparent that the tubing had withdrawn from the connector with small remnants of it remaining in the connector.